Volume 66, Issue 3-4, April 2010

ISSN: 1434-6044 (Print) 1434-6052 (Online)

In this issue (16 articles)

  1. No Access

    Regular Article - Theoretical Physics

    Asymptotic safety of simple Yukawa systems

    Holger Gies, Michael M. Scherer Pages 387-402
  2. No Access

    Regular Article - Theoretical Physics

    w d =−1 in interacting quintessence model

    H. Mohseni Sadjadi Pages 445-449
  3. No Access

    Regular Article - Theoretical Physics

    Little heterotic strings

    Alon E. Faraggi, Elisa Manno Pages 465-475